Thursday, August 28, 2014

Sunday, February 27, 2011 thumper, Community Member, asks

Q: can it decrease sex drive and reduce ejaculation , thank you for any help and information,,,

Answer This
Answers (1)
2/28/11 3:01pm

Hi Thumper,

 

What are you referring to? Please clarify your question.

 

All the best,

Lisa Nelson RD

7 Natural Ways to Lower Blood Pressure

Reply
thumper, Community Member
2/28/11 6:02pm

I was referring to Lisinopril 10 MG. and also Tramadol HCL 50 MG.. thank you if you can answer this, this is the medicines I'm taking and it seems as if I'm having a little trouble in this way,,,

Reply
2/28/11 7:07pm

Hi Thumper,

 

Yes, impotence and decreased libido are potential side effects of Lisinopril. I did not see a connection with Tramadol.

 

All the best,

Lisa Nelson RD

7 Natural Ways to Lower Blood Pressure

Reply
thumper, Community Member
2/28/11 8:05pm

Thank you so much , and for a final question, what should I tell my Doctor , and can he give me something different for my Blood Pressure?

Reply
2/28/11 9:01pm

Yes, there are other medication options for controlling blood pressure. They all come with side effects, so discuss the pros/cons of each with your doctor. I recommend just explaining to your doctor the side effects/symptoms you've been experiencing and ask about other treatment options.

 

Of course, the best bet would be to control your blood pressure by making diet and lifestyle changes so you can avoid medication all together. You may want to consider the DASH diet. Either way be sure to work with your physician to monitor your blood pressure levels.

 

All the best,

Lisa Nelson RD

7 Natural Ways to Lower Blood Pressure

Reply
thumper, Community Member
2/28/11 9:05pm

Thank you very much Lisa,, you have been a Big help,, yes I use Dash and no salt , by the way I am 63 going on 64 soon and enjoy a very healthy sex life ,, so was just asking to make sure it wasn't just me ,, thank you again

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By thumper, Community Member— Last Modified: 12/07/12, First Published: 02/27/11